# SDR AU960830

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 2790567033
- Condition: Broken
- Location: Passenger Compar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER SEAT BACK BROKEN
